# SDR FDEA200906222199

- Difficulty date: June 22, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N818096
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT KEEL BEAM CHORD HAS CORROSION FROM STA 1120 TO STA 1138, RBL 8.0" (FAIRING   STRUCTURE) CORROSION ON KEEL BEAM CHORD FROM STA 1120 TO STA 1138, RBL 8, FOUND EXCEEDED SRM ALLOWABLE DAMAGE LIMITS. KEEL BEAM CHORD REMOVED AND REPLACED IAW SRM 51-40-02 REV.97.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
